# SDR DALA12011500938

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN FWD STAIRWAY DOOR JAMB AFT LWR CORNER.   CRACK ON FUSELAFE SKIN ON FWD STAIRWAY DOOR JAMB AFT LOWER CORNER WAS REPAIRED IAW ERA/A 506635-14AD REV ORIG.
